# SDR SWI2025F01637

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE OF THE REAR FUSELAGE - FLOOR CROSS BEAM FS1047 LT HAS PITTING CORROSION. FLAGGED  (C-CHECK)  REMOVED CORROSION ON FLOOR CROSS BEAM FS1047 BETWEEN LBL27 AND LBL35 REF CRJ900 SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF CRJ900 SRM 53-61-43-101-001-A02. REPAIRED FLOOR CROSS BEAM FS1047 LH SIDE REF REO 690-53-61-1643 REV -- DATED 2025-07-04. COMPLIED WITH ALL STEPS OF REO 690-53-61-1643 REV -- DATED 2025-07-04. COMPLIED WITH 51-900-1002-SKY
